# SDR ASOA2013052303646

- Difficulty date: April 15, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 24,114 hours, 22,114 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 547-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK THAT EXTENDS FROM FS 547.00 TO FS 559+80 IS CORRODED AT FS 559+69.  INSTALLED SERVICEABLE SECTION OF LT SEAT TRACK EXTENDING FROM FS 547.00 TO FS 559.+80 IAW AMM 53-01-11.  COMPLIED WITH EC/TC REO 601R-53-00-055 AND REO 601R-53-00-055, REV A. DATED: 11/18/2011.
